# SDR NOCA18306

- Difficulty date: October 29, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N754NA
- Make and model: Boeing 757-28A
- Aircraft serial: 29381
- System (JASC): 2760 · Drag Control System
- Part: Control Module
- Part number: 285T0012201
- Part serial: D09285
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER LIGHT CAME ON IN FLIGHT.  PERFORMED FIM 27-09-00 SCM FAULT, 3R.  ASSIGNED CI 27-61-1-1 GROUND SPOILER 4 AND 9 INOP DEACTIVATED PER DDG.  10/30/06 REMOVED AND REPLACED 3R SPOILER CONTROL MODULE PER MM 27-09-00.  REACTIVATED SPOILERS 4, 9 PER DDG 27-61-1, OPS CHECK OK.
